# SDR AALA20120324003

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 68,580 hours, 36,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT LIGHTS ABOVE CATWALK INOPERATIVE.  RESEATED THE BATTERIES IN THE POWER SUPPLY FOR THE TAIL COMPARTMENT LIGHTS.  OPS CHECK NORMAL.
